Yes, this is a temporary side effect.
I found this on the net:
"A potentially serious side-effect of cortisone injection, though rare, is infection. The best prevention is careful injection technique, with sterilization of the skin using iodine and/or alcohol.
Also, patients with diabetes may have a brief period of increase in their blood sugar which they should watch for closely.
By the same token, patients with blood pressure problems may have temporary aggravation of their hypertension."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2012 • 3 answers
I have lower back pain should I take the epiduarl shot?i also have controllable high blood pressure?
Posted 6 Nov 2012 • 1 answer
Posted 17 Apr 2013 • 3 answers
I started with Right Chest Pain, after 3 days the pain has spread to the back and shoulder same sid?
Posted 7 Jun 2015 • 1 answer
Posted 23 Oct 2015 • 4 answers